# SDR UPS05844462

- Difficulty date: April 22, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN CENTER WING BOX SUBFLOOR FINGER DOUBLER HAS SHEAR HEAD FASTENERS AND POSSIBLE CORROSION UNDER THE DOUBLER AT STA 915 BL 0.  REMOVED FINGER DOUBLER AND FOUND OUT OF LIMITS.  CENTER WING BOX PRESSURE WEB FOUND WITHIN LIMITS AFTER CORROSION REMOVAL.  FABRICATED REPLACEMENT FINGER DOUBLER IAW DWG 5645332 AND INSTALLED IAW DC-8 SRM 51-1-21.
